PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 1 | 53-64
Tytuł artykułu

Regular and biregular functions in the sense of Fueter - some problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The biregular functions in the sense of Fueter are investigated. In particular, the class of LR-biregular mappings (left regular with a right regular inverse) is introduced. Moreover, the existence of non-affine biregular mappings is established via examples. Some applications to the quaternionic manifolds are given.
Rocznik
Tom
59
Numer
1
Strony
53-64
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-12-28
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Łódź Branch, Narutowicza 56, 90-136 Łódź, Poland
  • Departamento de Matemática, Centro de Investigación y de Estudios Avanzados del IPN, Apartado Postal 14-740, 07000 México, D.F., Mexico
Bibliografia
  • [1] E. Bonan, Sur les G-structures de type quaternionien, Cahiers Topologie Géom. Différentielle 9 (1967), 389-461.
  • [2] M. L. Curtis, Matrix Groups, Springer, 1984.
  • [3] R. Fueter, Die Funktionentheorie der Differentialgleichungen Δu = 0 und ΔΔu = 0 mit vier reellen Variablen, Comment. Math. Helv. 7 (1935), 307-330.
  • [4] R. Fueter, Über die analytische Darstellung der regulären Funktionen einer Quaternionenvariablen, ibid. 8 (1936), 371-378.
  • [5] W. Królikowski, Quaternionic mappings and harmonicity, preprint.
  • [6] W. Królikowski and E. Ramírez de Arellano, Fueter-Hurwitz regular mappings and an integral representation, in: Clifford Algebras and their Applications in Mathematical Physics, Proceedings, Montpellier, 1989, A. Micali et al. (eds.), Kluwer Acad. Publ., Dordrecht, 1990, 221-237.
  • [7] W. Królikowski and E. Ramírez de Arellano, On polynomial solutions of the Fueter-Hurwitz equation, in: Proc. Internat. Conf. on Complex Analysis, June 1991, University of Wisconsin, Madison, A. Nagel and E. Lee Stout (eds.), Contemp. Math. 137, Amer. Math. Soc., 1992, 297-305.
  • [8] R. Narasimhan, Analysis on Real and Complex Manifolds, North-Holland, Amsterdam, 1968.
  • [9] M. V. Shapiro and N. Vasilevski, Quaternionic ψ-hyperholomorphic functions, singular integral operators and boundary value problems, I, II, Complex Variables Theory Appl., to appear.
  • [10] A. J. Sommese, Quaternionic manifolds, Math. Ann. 212 (1975), 191-214.
  • [11] V. Souček, Holomorphicity in quaternionic analysis, Seminari di Geometria 1982-1983, Università di Bologna, Istituto de Geometria, Dipartimento de Matematica, 1984.
  • [12] A. Sudbery, Quaternionic analysis, Math. Proc. Cambridge Philos. Soc. 85 (1979), 199-225.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z1p53bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.